MathSciNet Relay Station
MathSciNet bibliographic data
MR1290630 (95h:05089) 05C35 (05C25)
Morgenstern, Moshe Existence and explicit constructions of $q+1$ regular Ramanujan graphs for every prime power $q$. J. Combin. Theory Ser. B 62 (1994), no. 1, 44–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement